Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


Über Pro-p-Fundamentalgruppen markierter arithmetischer Kurven

Alexander Schmidt1

1NWF I—Mathematik, Universität Regensburg, 93040 Regensburg, Deutschland. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 640, Pages 203–235, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.025, February 2010

Publication History

Published Online:


Let k be a global field, p an odd prime number different from char(k) and S, T disjoint, finite sets of primes of k. Let be the Galois group of the maximal p-extension of k which is unramified outside S and completely split at T. We prove the existence of a finite set of primes S 0, which can be chosen disjoint from any given set ℳ of Dirichlet density zero, such that the cohomology of coincides with the étale cohomology of the associated marked arithmetic curve. In particular, . Furthermore, we can choose S 0 in such a way that realizes the maximal p-extension k 𝔭(p) of the local field k 𝔭 for all 𝔭 ∈ SS 0, the cup-product is surjective and the decomposition groups of the primes in S establish a free product inside . This generalizes previous work of the author where similar results were shown in the case T = ∅ under the restrictive assumption p ∤ #Cl(k) and ζpk.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Alexander Ivanov
Algebra & Number Theory, 2016, Volume 10, Number 1, Page 1
P Lebacque and A Schmidt
Izvestiya: Mathematics, 2015, Volume 79, Number 5, Page 1043
Филипп Лебак, Philippe Lebacque, Александр Шмидт, and Alexander Schmidt
Известия Российской академии наук. Серия математическая, 2015, Volume 79, Number 5, Page 193

Comments (0)

Please log in or register to comment.